# SDR FDEA201006152018

- Difficulty date: June 15, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Misinstalled
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SECTION 43, SEAT TRACK AT RBL 58.22 BETWEEN STA 620, 640 AND 660   UNABLE TO LOCATE SEAT TRACK EXISTING FASTENER HOLES ON THE FLOORBEAM ARE NOT POSITIONED AS DEPICTED IN THE DWG 657N3321, SHEET 12, REV B.  ON ACCESSING AREA, FOUND EXISTING GOUGES ON BS 660 FLOORBEAM WEB, RBL 58.22.  REMOVED GOUGES IAW SRM 51-10-02; ORIG. MATL, .090", MATERIAL REMOVED: .040", REMAINING: .050", FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101.  R & R BS 660 FLOORBEAM, LBL 64 - RBL 64, IAW SRM 51-40-02. NEW FLOORBEAM WAS FABBED FROM BAC 1518-338, 7075-T6511, IAW DWG 143N5911. DISCREPANT CONDITION NO LONGER EXISTS.  MAJOR REPAIR.
